# SDR SWAA2022020887431

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PANEL SPLICE STRIP AT BS 772 HAS AREAS OF CORROSION BETWEEN LBL 21 AND RBL 21 WL 156. / UPON INVESTIGATION AFT CARGO BAY FLOOR SPLICE; TEE STRAP AT BS 772. BETWEEN; LBL 21 TO RBL 21; WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE ON SRM. PART WILL BE REPAIR BY REPLACEMENT. IAW SRM 51-10-02-0G-0. FABRICATED NEW TEE STRAP ITEM # BAC1505-100581 # 7075T6; LOT # 1294347. APPLIED CHEMICAL CONVERSION AND PRIMER. IAW DWG # 146A9401 SOPM 20-43-03 AND AMM 51-21-72-370-804. 80002U 07FEB18
